# SDR CA070618001

- Difficulty date: June 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,219 hours
- Engine: Pwa JT15D4
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: MS2124010C40
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS SDR IS BEING SUBMITTED TO SATISFY THE REQUIREMENT OF AIRCRAFT SERVICES DIRECTORATE CAMPAIGN NOTICE CN-1 851-32-40-040R1 THE INTERNAL TEFLON MATERIAL OF THE BEARING HAD DETERIORATED CAUSING THE BEARING TO BE DIFFICULT TO ROTATE. (TC NR 20070618001)
